# SDR CA140317010

- Difficulty date: March 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 4,364 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Failed
- Location: Left
- Part time: 248 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TESTING THE LT MAGNETO DURING PRE-FLIGHT GROUND RUN,  IT WAS NOTED THAT THE ENGINE RAN EXTREMELY ROUGH. THE LT MAGNETO WAS REMOVED AND LOOSE PARTS WERE FOUND INSIDE. MAGNETO REPLACED.
